RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 479–480 (Mi mz1630)  

Calculation of the $E_\infty$-structure on the Milnor coalgebra

V. A. Smirnov

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/mzm1630

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 399–401

Bibliographic databases:

Received: 10.12.1996
Revised: 18.12.1996

Citation: V. A. Smirnov, “Calculation of the $E_\infty$-structure on the Milnor coalgebra”, Mat. Zametki, 62:3 (1997), 479–480; Math. Notes, 62:3 (1997), 399–401

Citation in format AMSBIB
\Bibitem{Smi97}
\by V.~A.~Smirnov
\paper Calculation of the $E_\infty$-structure on the Milnor coalgebra
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 479--480
\mathnet{http://mi.mathnet.ru/mz1630}
\crossref{https://doi.org/10.4213/mzm1630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620031}
\zmath{https://zbmath.org/?q=an:0918.55005}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 399--401
\crossref{https://doi.org/10.1007/BF02360884}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1630
  • https://doi.org/10.4213/mzm1630
  • http://mi.mathnet.ru/eng/mz/v62/i3/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:91
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020